| Model Number |
23375 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/08/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or above.
Event or Problem Description
It was reported that balloon rupture occurred.The 70% stenosed target lesion was located in the iliac vein.A 14-6/5.8/75 xxl vascular balloon catheter was advanced for dilatation.However, during initial inflation, the balloon ruptured.The device was removed and the procedure was completed with another of the same device.No patient complications were reported and the patient status was stable.
Event or Problem Description
Additional Manufacturer Narrative
(a2) age at time of event: 18 years or above.Device evaluated by mfr.: the xxl device was returned for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.The balloon was attached to an encore inflation device, subjected to positive pressure and no leaks or issues were noted.An examination of the balloon material and the tip region identified no issues which could potentially have contributed to this complaint.A visual and tactile examination identified no kinks or damage to the shaft which may have potentially contributed to the complaint incident.A visual examination identified no issues with the tip of the device that could have contributed to the complaint incident.